MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.034.249S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, while doing a tibial nail procedure, the tibial nail was doing fine but upon extracting the insertion handle it was found to be almost cold-welded.The insertion handle was stuck for ten (10) minutes before it became unlocked.There was a surgical delay of ten (10) minutes.The procedure was successfully completed.The patient was stable after the procedure.This report is for one (1) 8mm ti cann tibial nail-ex w/prox bend 345mm-sterile.This is report 1 of 2 for (b)(4).

Brand Name
8MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10491010
Report Number2939274-2020-03978
Device Sequence Number14122403
Product Code JDS
UDI-Device Identifier10886982094988
UDI-Public(01)10886982094988
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.034.249S
Device Catalogue Number04.034.249S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TIBIAL NAIL-EX INSERTION HANDLE
Patient Age39 YR